# SDR AALA20151224007

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 73,639 hours, 38,839 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Loose
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  CREW REPORTED TAIL CONE LIGHT ON JUST AFTER TAKEOFF.  FOUND SLACK IN TAIL CONE RIGGING.  RE-INSERTED BALL END OF LOCKING CABLE IN LOCKING CABLE RETAINING HOLE IN SUPPORT.  CABLE TENSION IS GOOD.  TAIL CONE LIGHT IS OUT.
